| Catalog Number |
MZ5304 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxzero pressure rated extension set had connection issues.The following information was provided by the initial reporter: the original issue was the stiffness of the collar which led to difficulties with connecting it to the catheter hub.Of late staff have been noting that they are being called to troubleshoot leaking ivs and finding that the collar is loose.
Additional Manufacturer Narrative
One photo confirms the failure and a quality notification was sent to the manufacturer.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Based on the lot dhr review, the separation between tubing and male luer could be related to an incorrect amount of solvent applied (lack of solvent) in the tubing due to opportunities in the work instructions defined in the standard work instruction.The reported sku was deactivated at the hermosillo site and reactivated at the tj site with an updated standard work instruction.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information provided.